Year 2017, Volume 38, Issue 3, Pages 473 - 479 2017-09-30

Lie İdealler Üzerinde Çarpımsal Genelleştirilmiş Türevli Yarıasal Halkalar
Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals

Emine KOÇ [1]

143 302

R, 2- torsion free bir yarıasal halka olsun. [10] dan, eğer her  için  koşulunu sağlayan bir  dönüşümü varsa  dönüşümüne  halkasının  ile belirlenmiş bir çarpımsal genelleştirilmiş türevi denir.   halkasının bir merkez tarafından kapsanılmayan kare-kapalı Lie ideali,  dönüşümleri  halkasının sırasıyla  dönüşümleri ile belirlenmiş çarpımsal genelleştirilmiş türevleri, ve her   olsun. Bu çalışmada, aşağıdaki koşullardan biri sağlanırsa  üzerinde komüting dönüşüm olduğu gösterilecektir: i)  ii)  Ayrıca her  için iii)  iv)  koşullarından biri sağlanırsa bu durumda olduğu ispatlanacaktır. 

 Let  be a torsion free semiprime ring. In [10], a map   is called a multiplicative generalized derivation if there exists a map  such that  for all . Let  be a noncentral square-closed Lie ideal of  and  multiplicative generalized derivations associated to the maps of respectively such that and    for all In the present paper, we shall prove that  is commuting map on  if any one of the following holds: i)  ii)  If any one of the conditions iii)  and iv) for all are satisfied, 

  • [1]. Ali, A., Yasen, M., and Anwar, M., Strong commutativity preserving mappings on semiprime rings, Bull. Korean Math. Soc., 43(4), 711-713, 2006.
  • [2]. Ashraf, M., Rehman, N. On derivations and commutativity in prime rings, East-West J. Math. 3(1), 87-91, 2001.
  • [3]. Ashraf, M., Asma, A. and Shakir, A. Some commutativiy theorems for rings with generalized derivations, Southeast Asain Bull. of Math. 31, 2007, 415-421.
  • [4]. Awtar, R., Lie structure in prime rings with derivations, Publ. Math. Debrecen , 31, 209-215, 1984.
  • [5]. Bell, H. E., Daif, M. N., On commutativity and strong commutativity preserving maps, Canad. Math. Bull., 37(4), 443-447, 1994.
  • [6]. Bergen, J., Herstein, I. N. and Kerr, W., Lie ideals and derivation of prime rings, J. of Algebra, 71, 259-267, 1981.
  • [7]. Bresar, M., On the distance of the compositions of two derivations to the generalized derivations, Glasgow Math. J., 33 (1), 89-93, 1991.
  • [8]. Daif, M. N., When is a multiplicative derivation additive, Int. J. Math. Math. Sci., 14(3), 615-618, 1991.
  • [9]. Daif, M. N., Tamman El-Sayiad, M. S., Multiplicative generalized derivation which are additive, East-West J. Math., 9(1), 31-37, 1997.
  • [10]. Dhara, B., Ali, S., On multiplicative (generalized) derivation in prime and semiprime rings, Aequat. Math., 86, 65-79, 2013.
  • [11]. Gölbaşı, Ö., Multiplicative generalized derivations on ideals in semiprime rings, Math. Slovaca, 66(6), 2016.
  • [12]. Goldman, H., Semrl, P., Multiplicative derivations on Monatsh Math., 121(3), 189-197, 1969.
  • [13]. Hongan, M., Rehman, N. and Al-Omary, R. M., Lie ideals and Jordan triple derivations in rings, Rend. Semin. Mat. Univ. Padova, 125, 147–156, 2011.
  • [14]. Martindale III, W. S., When are multiplicative maps additive, Proc. Amer. Math. Soc., 21, 695-698, 1969.
  • [15]. Posner, E. C., Derivations in prime rings, Proc Amer.Math.Soc., 8, 1093-1100, 1957.
  • [16]. Rehman, N., Hongan, M., Generalized Jordan derivations on Lie ideals associate with Hochschild cocycles of rings, Rend. Circ. Mat. Palermo, 60(3), 437-444, 2011.
  • [17]. Tiwari, S. K., Sharma, R. K. and Dhara, B., Multiplicative (generalized)-derivation in semiprime rings, Beitr. Algebra Geom., 1–15, 2015.
Subjects Basic Sciences
Journal Section Articles
Authors

Author: Emine KOÇ

Bibtex @research article { csj340488, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2017}, volume = {38}, pages = {473 - 479}, doi = {10.17776/csj.340488}, title = {Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals}, key = {cite}, author = {KOÇ, Emine} }
APA KOÇ, E . (2017). Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals. Cumhuriyet Science Journal, 38 (3), 473-479. DOI: 10.17776/csj.340488
MLA KOÇ, E . "Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals". Cumhuriyet Science Journal 38 (2017): 473-479 <http://dergipark.org.tr/csj/issue/31252/340488>
Chicago KOÇ, E . "Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals". Cumhuriyet Science Journal 38 (2017): 473-479
RIS TY - JOUR T1 - Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals AU - Emine KOÇ Y1 - 2017 PY - 2017 N1 - doi: 10.17776/csj.340488 DO - 10.17776/csj.340488 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 473 EP - 479 VL - 38 IS - 3 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.340488 UR - https://doi.org/10.17776/csj.340488 Y2 - 2017 ER -
EndNote %0 Cumhuriyet Science Journal Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals %A Emine KOÇ %T Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals %D 2017 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 38 %N 3 %R doi: 10.17776/csj.340488 %U 10.17776/csj.340488
ISNAD KOÇ, Emine . "Semiprime Rings with Multiplicative Generalized Derivations on Lie Ideals". Cumhuriyet Science Journal 38 / 3 (September 2017): 473-479. https://doi.org/10.17776/csj.340488